# SDR CA041115005

- Difficulty date: November 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 5,884 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT'S EFIS EADI WIRE BUNDLE CHAFING 12 INCHES FROM CONNECTOR 1P3FH. WIRE BUNDLE CONSISTS OF SEVERAL SHIELDED TWISTED PAIR. SOME WIRE FOUND TO HAVE ABRADED INTO CENTER CONDUCTOR. WIRES FH215D24, FH216D24, 1FH108A24, 1FH109A24, FH230D24, FH231D24, 1FH116A24, FH117A24, 1FH275A24, AND 1FH276A24 REPAIRED BY SPLICING IAW WM. THERE WERE NO PREVIOUS FAULT INDICATION, BUT WIRING COMPROMISED TO THE EXTENT THAT FAILURE WAS FORTHCOMING. IT WAS DETERMINED THAT WIRING WAS RUBBING ON EHSI CONNECTOR WHICH IS INSTALLED DIRECTLY BELOW EADI. THERE WAS NO WIRE PROCTION SLEEVE INSTALLED AT THE DAMAGED AREA. CO-PILOTS EADI AND EHSI WIRING INSPECTED AND FOUND ONLY MINOR CHAFING, WITH THE POTENTIAL TO DEGRADE OVER TIME.
